Applied Mathematics

Vol.7 No.3(2016), Paper ID 63941, 6 pages

DOI:10.4236/am.2016.73021

 

Periodic Solutions of a Class of Second-Order Differential Equation

 

Zeyneb Bouderbala, Jaume Llibre, Amar Makhlouf

 

Department of Mathematics, University of Annaba, Elhadjar, Annaba, Algeria
Departament de Matemàtiques, Universitat Autònoma de Barcelona, Barcelona, Spain
Department of Mathematics, University of Annaba, Elhadjar, Annaba, Algeria

 

Copyright © 2016 Zeyneb Bouderbala, Jaume Llibre, Amar Makhlouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bouderbala, Z. , Llibre, J. and Makhlouf, A. (2016) Periodic Solutions of a Class of Second-Order Differential Equation. Applied Mathematics, 7, 227-232. doi: 10.4236/am.2016.73021.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.